# SDR 05FDEA03258

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00460   FWD CARGO BAY DOOR, FWD 2ND UP FROM BOTTOM STOP FITTING IS GOUGED.  INSTALLED NEW FWD CARGO DOOR, FWD 2ND UP FROM THE BOTTOM DOOR STOP FITTING PER SRM 51-30-2.
